An analogue of Paley-Wiener theorem on SU(2, 2)

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)220-248
Number of pages29
JournalTokyo Journal of Mathematics
Volume3
Issue number2
DOIs
Publication statusPublished - 1980

Fingerprint

Paley-Wiener Theorem
Analogue

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

An analogue of Paley-Wiener theorem on SU(2, 2). / Kawazoe, Takeshi.

In: Tokyo Journal of Mathematics, Vol. 3, No. 2, 1980, p. 220-248.

Research output: Contribution to journalArticle

@article{b79e24c3ae0f4deaaa59947065a32221,
title = "An analogue of Paley-Wiener theorem on SU(2, 2)",
author = "Takeshi Kawazoe",
year = "1980",
doi = "10.3836/tjm/1270472995",
language = "English",
volume = "3",
pages = "220--248",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - An analogue of Paley-Wiener theorem on SU(2, 2)

AU - Kawazoe, Takeshi

PY - 1980

Y1 - 1980

UR - http://www.scopus.com/inward/record.url?scp=84972507524&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972507524&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270472995

DO - 10.3836/tjm/1270472995

M3 - Article

VL - 3

SP - 220

EP - 248

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -